# SDR MASA2011050202544

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,569 hours, 23,946 cycles
- System (JASC): 2612 · Fire Detection
- Part: Guard
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FIRE PUSH COVER GUARD MISSING.  RE-SECURED SWITCH COVER.
